Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child suffering from viral infection. Suggested mefanorm and emeset syrups. Started getting fever and headache. Any suggestion?

dear sir, my son is 7 yrs old.he was sufferin frm viral on dated 13/10/2012. pediatrics suggest him mefanorm, combiflam, emeset syrups n tab novamox . after 7-8 days e was cure bt on dt 31/10/2012 he suddenly get fever again..approx 101 degree cel. againn we hv given him d same above medicines. bt on 2/11/2012 we went to the dr n she prescribe us tab lanjol,vomikind syrup n syp p250. fever is not cure so on dt 5/11/2012 we r goi n for d test for DENGU.IN reports NS-1 antigen is nagative,dengu lm positive, dengue lm nagtive, platelates count is 2.9. plsssssss suggest us. nw my son is suffering frm fever, vomiting 2 tyms, headache.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  1192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response
Thanks for writing to health care magic.
Dengue IgM positive is CONFIRMED DENGUE infection
Ensure your kid takes plenty of liquids and keep monitoring platelet count daily.
Its better to admit him .
Wishing you speedy recovery
Dr Arun

Answered: Thu, 14 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor